BibTeX record journals/jolli/BesnardFS03

download as .bib file

@article{DBLP:journals/jolli/BesnardFS03,
  author    = {Philippe Besnard and
               Gisbert Fanselow and
               Torsten Schaub},
  title     = {Optimality Theory as a Family of Cumulative Logics},
  journal   = {Journal of Logic, Language and Information},
  volume    = {12},
  number    = {2},
  pages     = {153--182},
  year      = {2003},
  url       = {https://doi.org/10.1023/A:1022362118915},
  doi       = {10.1023/A:1022362118915},
  timestamp = {Fri, 26 May 2017 22:51:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jolli/BesnardFS03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics